# SDR P5CA9500551

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK .25 INCH IN LENGTH ON BS 2360, BULKHEAD SKIN BY S46R.  REPAIRED PER BOEING SRM 53-10-04, SB 53-2275 AND 53-10-04.
